Palczewski, J and Stettner, L (2007) Impulsive control of portfolios. Applied Mathematics and Optimization, 56 (1). 67 - 103. ISSN 0095-4616
Abstract
In the paper a general model of a market with asset prices and economical factors of Markovian structure is considered. The problem is to find optimal portfolio strategies maximizing a discounted infinite horizon reward functional consisting of an integral term measuring quality of the portfolio at each moment and a discrete term measuring the reward from consumption. There are general transaction costs which, in particular, cover fixed plus proportional costs. It is shown, under general conditions, that there exists an optimal impulse strategy and the value function is a solution to the Bellman equation which corresponds to suitable quasi-variational inequalities.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2007, Springer. This is an author produced version of a paper published in Applied Mathematics and Optimization. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00245-007-0880-y |
Keywords: | Markov process; portfolio optimization; impulsive control; Bellman equation; transaction costs |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Jun 2014 11:36 |
Last Modified: | 17 Jan 2018 01:38 |
Published Version: | http://dx.doi.org/10.1007/s00245-007-0880-y |
Status: | Published |
Publisher: | New York: Springer |
Refereed: | Yes |
Identification Number: | 10.1007/s00245-007-0880-y |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:79166 |